# SDR SWAA950458

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD GALLEY DOOR OUTER SKIN CRACKED ABOVE LOWER HINGE CUTOUT FWD CORNER, BS 300 WL 228 RBL 65.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
